MAUDE Adverse Event Report: PERCUSSIONAIRE CORP. TRANSPORT PHASITRON; VENTILATOR

PERCUSSIONAIRE CORP. TRANSPORT PHASITRON; VENTILATOR
Model Number A50605-D
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
Per customer complaint, a new phasitron circuit was set up, ready to be used but would not generate a pulsatile flow or frequency consistently.No patient injury or harm was reported.
 
Additional Manufacturer Narrative
This incident is deemed reportable, as the phasitron circuit failed to perform properly, providing proper flow and frequency, while in use with a ventilator on a patient.The device was sent back to percussionaire for evaluation.The situation could not be replicated, and therefore no root cause could be determined.No patient harm or injury has been reported at this time.If additional information on this incident becomes available, a follow up mdr will be filed.

Brand Name
TRANSPORT PHASITRON
Common Device Name
VENTILATOR
Manufacturer (Section D)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer (Section G)
PERCUSSIONAIRE CORP.
130 mcghee road
suite 109
sandpoint ID 83864
Manufacturer Contact
gina cunsolo
130 mcghee road
suite 109
sandpoint, ID 83864
MDR Report Key18573322
Report Number3029845-2024-00010
Device Sequence Number7923668
Product Code CBK
UDI-Device Identifier00849436000334
UDI-Public00849436000334
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K905235
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA50605-D
Device Lot NumberWO04755
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/08/2023
Initial Report FDA Received Date01/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown